# SDR UPS97223982

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cockpit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION IN INTERCOSTAL UNDER COCKPIT DOOR.  INTERCOSTAL FABRICATED IAW 51-20-1 FITTED IAW 51-30-2.
